# SDR UALA2012110506345

- Difficulty date: November 2, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 65,310 hours, 24,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT CLOSE.  ADJUSTED DOOR GUIDE ARM AND CHECKED DOOR OPENING AND CLOSING AND ARMING AND DISARMING FUNCTION DOOR OKAY AT THIS TIME.
